39464

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Bidirectional resource networks: A new flow model

ISBN/ISSN: 

1064-5624

DOI: 

10.1134/S1064562410040368

Наименование источника: 

  • Doklady Mathematics

Обозначение и номер тома: 

Vol. 82, No. 1

Город: 

  • Moscow

Издательство: 

  • Pleiades Publishing, Ltd.

Год издания: 

2010

Страницы: 

643-646
Аннотация
In this paper, we consider a dynamic model of a closed system in which no resources are supplied or consumed. Resources are contained at vertices and can be exchanged between them. The basic problem is to analyze the exchange processes and their stabilization.

Библиографическая ссылка: 

Кузнецов О.П., Жилякова Л.Ю. Bidirectional resource networks: A new flow model / Doklady Mathematics. Moscow: Pleiades Publishing, Ltd., 2010. Vol. 82, No. 1. С. 643-646.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: